Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Functions of lines in ballistics


Author: Gilbert Ames Bliss
Journal: Trans. Amer. Math. Soc. 21 (1920), 93-106
MSC: Primary 34A45; Secondary 34A34, 70M20
DOI: https://doi.org/10.1090/S0002-9947-1920-1501138-1
MathSciNet review: 1501138
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34A45, 34A34, 70M20

Retrieve articles in all journals with MSC: 34A45, 34A34, 70M20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1920-1501138-1
Article copyright: © Copyright 1920 American Mathematical Society